# SDR SWAA2022031076871

- Difficulty date: June 6, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR INBD FIXED TE PNL 551GB SEAL RETAINER CRACKED AT OTBD END. / REMOVED AND REPLACED LEFT WING LOWER IN BOARD FIXED TRAILING EDGE PANEL SEAL RETAINER FOR PANEL # 551GB IAW BOEING DWG 115A2714 REV -. ATAG WN4613
